# SDR GTIA2018032402539

- Difficulty date: March 24, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N504NK
- Make and model: Airbus A319-132
- Aircraft serial: 2473
- Aircraft time: 47,036 hours, 22,273 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Odor
- Location: Nr 1 A/C Pack
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT ON DESCENT THROUGH 6000 FT,  TURNED OFF THE NR 1 PACK.  MUSTY ODOR DISSAPATED IMMEDIATELY.  PERFORMED TSM 05-50-00-810-831-A. FOUND THE NR 1 PACK CAUSING ODOR.   INSPECTED THE  APU NO LEAKS NOTED.  COMPLIED WITH TSM 05-50-00-810-831-A. PERFORMED OPERATION TEST OF THE NR 1 PACK ON ENGINE BLEED 1,  ENGINE BLEED 2, AND APU BLEED. COULD NOT DUPLICATE THE CABIN ODOR. AIRCRAFT OK FOR CONTINUED SERVICE.
